Why is my BP Rising and Falling Quickly and Dramatically?
Asked by Alexandria
Why Does My Blood Pressure Rise And Fall Dramatically In A Short Time Period?
I have been battling high blood pressure for several years, but ALL the medicines my doctor gives me have terrible side effects. First of all, with all statins, my muscles became so weak I could hardly get out of the bath tub or roll over in bed. Secondy, my skin became so sensitive, I felt like I had a sunburn and couldn't lean again the seat in the car, when I was driving. Also, the amount of urine decreased dramatically, but when I told me doctor, he just kept telling me to take my water pill which I was already taking. Then, finally, with the last of many medications, I was put on another pill, which caused memory problems. I simply could not remember the names of nouns in a sentence. My doctor was about to have me hospitalized for "confusion", but there were no beds. I went off the pills and the memory gradually improved. When I stay TOTALLY away from salt, and lose weight, the blood pressure drops some, but it is hard to eat regularly with absolutely no salt. I am frustrated with everything and feel that my doctor doesn't consider the causes or the real consequences. He just wants to push yet another pill.
Maybe it'd be best to look for a new doctor who understands your end goal of managing your condition through diet/lifestyle changes to reduce the need for (or even eliminate) medications.
All the best,
Lisa Nelson RD
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.